Skip to main content
Article thumbnail
Location of Repository

Severe and Prolonged Cholestasis Caused by Trimethoprim-Sulfamethoxazole: A Case Report

By Luciana C. Faria, Clarissa C. Resende, Cláudia A. Couto, Osvaldo F.M. Couto, Lúcia P.C. Fonseca and Teresa Cristina A. Ferrari
Topics: Letter to the Editor
Publisher: Hospital das Clínicas da Faculdade de Medicina da Universidade de São Paulo
OAI identifier: oai:pubmedcentral.nih.gov:2671966
Provided by: PubMed Central

Suggested articles

Citations

  1. (2007). Cholestatic hepatitis with severe systemic reactions induced by trimethoprim-sulfamethoxazole. Ann Hepatol.
  2. Cholestatic jaundice due to co-trimoxazole.
  3. Cholestatic liver disease with ductopenia (vanishing bile duct syndrome) after administration of clindamycin and trimethoprim-sulfamethoxazole.
  4. Co-trimoxazole-induced hepatic injury – an analysis of cases with hypersensitivity-like reactions.
  5. (1996). Colestasis prolongada tras dosis única de cotrimoxazol. Rev Clin Esp.
  6. Drug-induced hepatotoxicity.
  7. Intrahepatic cholestasis and phospholipidosis associated with the use of trimethoprimsulfamethoxazole.
  8. Intrahepatic cholestasis due to trimethoprim-sulfamethoxazole.
  9. Prolonged cholestasis due to trimethoprim sulfamethoxazole.
  10. (2009). Severe and prolonged cholestasis caused by trimethoprim-sulfamethoxazole Faria LC
  11. Successful orthotopic liver transplantation after trimethoprim-sulfamethoxazole associated fulminant liver failure. Clin Transplant.
  12. (1981). Sulfamethoxazole-induced hepatic injury. Dig Dis Sci.
  13. Trimethoprim-sulfamethoxazole-induced cholestatic hepatitis: inadvertent rechallenge.
  14. Trimethoprimsulfamethoxazole-induced cholestasis.
  15. Trimethoprimsulfamethoxazole-induced intrahepatic cholestasis.
  16. Trimethoprimsulfamethoxazole-induced vanishing bile duct syndrome.

To submit an update or takedown request for this paper, please submit an Update/Correction/Removal Request.